MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Communication or Transmission Problem (2896); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the infinity m540 monitor disconnected from the infinity medical cockpit c500 during a patient cardiac procedure and the m540 monitor was swapped out as a result.Although an interruption in patient monitoring occurred, no adverse patient impact was reported.
 
Additional Manufacturer Narrative
A draeger technician went to the facility to retrieve the cockpit and the m540 logs for the date and time of event.The log analysis confirmed the disconnect, but the exact root cause could not be identified.The entire iacs system was requested with both the c500 and the m540 for analysis.The iacs system was connected to the draeger internal network for testing and no observable disconnect occurred in the two months running an ecg and waveform simulation.The customer was sent a replacement iacs system which was confirmed to be working according to manufacturer's specifications.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key21762175
Report Number1220063-2025-00027
Device Sequence Number8490453
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)240118(17)240930(93)MS20401-32
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS20401
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown